# SDR QXEA2009011900029

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 19,572 hours, 20,081 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Probe
- Part number: 10300034
- Condition: Failed
- Location: Static Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ERRATIC SAT INDICATIONS IN FLIGHT.  SAT SHOWED +61 DEGREES CELSIUS AT 6000 FT MSL.  AS SAT INDICATIONS CLIMBED, YD FAILED AND WOULD NOT REENGAGE, PROP DEICE CAUTION ILLUMINATED, AND AIII STAYED IN STBY ON APPROACH, WOULD NOT CAPTURE AIII.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED STATIC TEMP PROBE IN REFERENCE TO AMM 34-11-11-000/400-801.  OPS CHECKS GOOD.  GROUND RAN AT 1020 PROP RPM, NO CAUTIONS ILLUMINATED.  NO FAULTS IN CDS.  RETURNED TO SERVICE.
